# SDR CAL950402

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14208
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 529
- Part time: 62,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON FRAME ABOVE STRINGER 26R AT STATION 529.  A NEW FRAME AND SPLICE WERE FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-30-2.  (W)
